# SDR VNAA202311290029

- Difficulty date: October 16, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 19,927 hours, 17,873 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 601R1342512
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON HINGES 2,3 AND CRACKS ON SUPPORT ANGLES (2E/A).  HINGES 2,3 (AILERON CENTER HINGE FITTING ASSY AND LEADING EDGE RIBLET AT AIL STA 329.975, RHS) WERE REPAIRED PER REO NUMBER 690-57-61-306 REV. - - AND EA 23-C9-57-0530 REV. B. SECTION III PERMANENT REPAIR AND SUPPORT ANGLE (RIBLET ASSY) (1E/A) WAS REPLACED PER CRJ700/900 SRM 51-42-20-001-001-A01.
